# SDR ASOA20140513063

- Difficulty date: May 13, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N14937
- Make and model: Emb EMB-145LR
- Aircraft serial: 145026
- Aircraft time: 33,697 hours, 33,299 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14529558001
- Condition: Cracked
- Location: Frame 12-13
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK STRINGER 6R WAS FOUND TO BE CRACKED BETWEEN FRAME 12-13.  MAINTENANCE R & R THE STRINGER IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
